Light headed, dizzy, nausea, hot flashes, lack of energy
I can't figure out what is cause my symptoms.I have no energy at all, no matter how much sleep I have. I start to get light headed then the hot flashes come on, then I get dizzy and feel like i'm about to pass out. Most of the time I get nauseated as well. I work at an assisted living home/nursing home so things fly around there all of the time. It's just starting to happen more often. I've kept check of my sugar my levels stay at normal levels. I just can't figure out what is causing it.
The same thing happened to me a couple of years ago and I took the advice of my dr and went for a sleep study. It turned out that I had sleep apnea and I was tested from 10pm until 1am in which time I stopped breathing over 100 times. My dr said that no matter how much sleep I was getting, I never really got into any kind of sleep that did my body any good.I was so sleep deprived that I would have major dizzy spells and it also caused my hormone level to get off thus causing hot flashes. You might just check it out, you never know. The first night that I slept with my CPAP machine, I felt like a new person and I do not miss a night with it. If I go away from home for one night, my machine goes to...good luck, hope you feel better soon!!!
Welcome to the MedHelp forum!
With headaches and hot flashes and lightheadedness with a feeling of passing out, you could be having either polycystic ovarian disease or GERD with or without H pylori infection. These are the two conditions to be ruled out first. Other conditions to be strongly ruled out in your case (if you have other symptoms such as ringing in the ear) could be cervical spinal nerve compression, Meniere’s disease of the ear, wax in the ear, infection of the middle or inner ear, and benign intracranial hypertension. Hence it is important to consult an ENT specialist and a neurologist too. At times back and neck problems may persist for years before they really start giving trouble. Chances of TMJ too should be looked into. Other causes are anemia, hypoglycemia or low sugar (maybe ruled out as you keep a check on blood sugar) and some endocrine problems, such as an underactive thyroid (called hypothyroidism), overactive thyroid (called hyperthyroidism), adrenal insufficiency (called Addison's disease), and in some cases, diabetes, may lead to hypotension and hence lightheadedness and an off balance feeling. It is really difficult to comment on the net. I suggest you consult your PCP to run the basic investigations and get an insight into what could be the cause. Depending on clinical examination and tests, your PCP can refer you to the appropriate specialist. Hope this helps. Please feel free to ask anything else you may want to know. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.